Research Repository

New criteria for stochastic suppression and stabilization of hybrid functional differential systems

Zhu, S, Shi, Peng ORCID: 0000-0003-2668-7616 and Lim, CC (2018) New criteria for stochastic suppression and stabilization of hybrid functional differential systems. International Journal of Robust and Nonlinear Control, 28 (13). 3946 - 3958. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stochastic suppression; hybrid functional differential systems; polynomial function; perturbed stochastic hybrid systems
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Dec 2018 00:31
Last Modified: 10 Dec 2018 00:31
URI: http://vuir.vu.edu.au/id/eprint/37662
DOI: https://doi.org/10.1002/rnc.4114
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar